Paula TRETKOFF, Professor

Office: Blocker 641E
E-mail: ptretkoff-at-math.tamu.edu


Education

Teaching: 

If you are a student in any of my courses, all information about the course is on e-campus.


All enquiries about my teaching should be addressed to me by e-mail at: paulatretkoff-at-tamu.edu

Research Interests

Curriculum Vitae (CV)

Princeton University Press (Yellow Series) Book: Complex Ball Quotients and Line Arrangements in the Projective Plane Click here for more information


Files of selected publications (click here)


Some more papers:  
                             Zariski-density of exceptional sets for hypergeometric functions
                            (appeared in Forum Mathematicum (20) 2 (2008), 187-199; joint with P-A Desrousseaux and M.D. Tretkoff)
                            Transcendence of values at algebraic points for certain higher order hypergeometric functions
                            (appeared in IMRN/15278 (61) 2005, 3835-3854
; joint with P-A Desrousseaux and M.D. Tretkoff)
                             Transcendence of special values of Pochhamer functions
                            
appeared in Int. J. of Number Theory (5) 4 (2009), 667-677; joint with M.D. Tretkoff

                             Transcendence of values of transcendental functions at algebraic points
                             Inaugural Monroe Martin lectures; to appear in JAMI Proceedings 2009, Johns Hopkins
                             appeared in Noncommutative Geometry, Arithmetic, and Related Topics,
                              Proceedings of the 21st JAMI Conference, Baltimore 2009, JHUP (2011), 279-295
                              A transcendence criterion for CM on some families of Calabi-Yau manifolds
                              with Marvin D. Tretkoff, in from Fourier Analysis and Number Theory to Radon
                              Transforms and Geometry - In memory of Leon Ehrenpreis, eds. H.M. Farkas,
                               R.C. Gunning, M.I. Knopp, B.A. Taylor, Developments in Math., Springer (2012).
                              
Transcendence and CM on Borcea-Voisin towers of Calabi-Yau manifolds
                               Journal of Number Theory, Volume 152, July 2015, Pages 118-155.
                                K3 surfaces with algebraic period ratios have complex multiplication
                               International J. of Number Theory, Volume No. 11, Issue No. 5, (2015), Pages 1709-1724
                            




Some papers in Noncommutative Geometry
                             Automorphic Pseudodifferential Operators
                             (joint with Y. Manin and D. Zagier)
                             
in Algebraic Aspects of Integrable Systems, Progr. Nonlinear Differential Equations Appl, 26, Birkhauser (1997), 17–47

                             The Gauss-Bonnet Theorem for the noncommutative two torus
                            (posted on the arxiv at http://arxiv.org/abs/0910.0188; joint with A. Connes)
                            (appeared in Noncommutative Geometry, Arithmetic, and Related Topics,
                             Proceedings of the 21st JAMI Conference, Baltimore 2009, JHUP (2011), 141-158)
                             Noncommutative Geometry and Number Theory
                            
(Minicourse at Mount Holyoke Meeting on Noncommutative Geometry June 2000, in:
                               Surveys in Noncommutative Geometry, eds. N. Higson, J. Roe, CMI/AMS 2006, 143-189.)